A Generalized Algorithm for the Inversion of Cauer Type Continued Fractions
dc.contributor.author | Parthasarathy, R. | |
dc.contributor.author | John, S. | |
dc.date.accessioned | 2020-03-31T06:51:12Z | |
dc.date.available | 2020-03-31T06:51:12Z | |
dc.date.issued | 1980 | |
dc.description.abstract | A new generalized algorithm, which can be programmed on a digital computer, is established for performing the inversion of the Cauer type continued fractions. 1980 IEEE | en_US |
dc.identifier.citation | IEEE Transactions on Circuits and Systems, 1980, Vol.27, 5, pp.419-421 | en_US |
dc.identifier.uri | 10.1109/TCS.1980.1084820 | |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/9602 | |
dc.title | A Generalized Algorithm for the Inversion of Cauer Type Continued Fractions | en_US |
dc.type | Article | en_US |
Files
Original bundle
1 - 1 of 1